# SDR AALA202403183092

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 21,946 hours, 9,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SIDE OF GIRT BAR FORWARD ENTRY DOOR IS LOOSE. MAINTENANCE SECURED GIRT BAR FWD ENTRY DOOR L1 IAW AMM 52-10-00.
